6 Replies
Neetha - May 8

I had IUI on 21st April.... had pregnency test on 7th... it came out negative... all these days afeter IUI I was on Susten 500 progestrone capsule... Now doctor told me to stop progestrone capsule... how many days after stopping it ....period will start..


Kelly - May 8

Neetha, I was on Provera and it took me a week to start from the last day I took the pill. I have read 2-4 days is normal but can take up to 2weeks. Hang in there!! The wait kills us all :) but I hope you get preg. real soon!


MW - May 9

Approximately 2-3 days. That what happened to me last time. It started with brown spot, then followed by regular period the next day.


Carrie - May 9

I am on progesterone suppositories due to a possible progesterone deficiency causing inability to get pregnant. I am 3 days late on my period now. Haven't taken a pg test yet. Does anyone know if the progesterone suppositories can throw off your period and cause it to be late? My BBT temps are still up as well - wondering if the progesterone affects that as well? Thanks.


Sarah - May 9

My period started about 3 to 5 days after taking the last pill.


liz - May 11

per Carrie's question: I am on Prochieve intravaginal progesterone for the same reasons you stated. This is my first month of using and my doc informed me to test for pregnancy on day 27 or 28 of my cycle....if negative then stop progesterone supplements...the subsequent drop in progesterone levels is what causes your period to come about.


liz - May 11

oh yeah, and yes progesterone is definitely what causes the BBT to be raised post ovulation.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?